# SDR DALA1227610660

- Difficulty date: April 26, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 71,205 hours, 32,930 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE FOUND EMERGENCY EXIT PATH LIGHT INOPERATIVE AS A RESULT OF A BROKEN WIRE.  WIRE SPLICE WAS PERFORMED, LIGHT OPERATION NORMAL.
